# SDR IPXA2019100987670

- Difficulty date: October 8, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 56,562 hours, 13,699 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transmitter
- Condition: False Indication
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TIRE FAILURE ON TAKE OFF, AIR TURN BACK.  ALL TIRE PRESSURES NORMAL. INDICATION FAULT.  R & R THE NR 5 TRANSMISSION TIRE PRESSURE BRAKE TEMP IAW AMM 32-46-08-401. OPS CK GOOD.
